# SDR AALA201909189002

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 21,942 hours, 8,902 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC63CB18A8
- Condition: Burned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: (REFERENCE LOG PAGE 39071980, AFTER #1 ENGINE START, ELEC 2 (SYS A) HYDRAULIC OVERHEAT LIGHT ILLUMINATED. RAN QRH PROCEDURE AND RETURN TO GATE). SYS A ELEC 2 ELEC HYD PUMP CONN D2664 BURNT. REPLACED PUMP CONNECTOR IAW WDM 29-11-12 D2664 AND IAW STANDARD PRACTICE 20-00, 20-61-11.
